Some results on $S$-accr pairs
Commun. Korean Math. Soc. 2022 Vol. 37, No. 2, 337-345
https://doi.org/10.4134/CKMS.c210112
Published online March 29, 2022
Printed April 30, 2022
Ahmed Hamed, Achraf Malek
Faculty of Sciences; Faculty of Sciences
Abstract : Let $R\subseteq T$ be an extension of a commutative ring and $S\subseteq R$ a multiplicative subset. We say that $(R, T)$ is an $S$-accr (a commutative ring $R$ is said to be $S$-accr if every ascending chain of residuals of the form $(I:B)\subseteq (I:B^2)\subseteq (I:B^3)\subseteq\cdots$ is $S$-stationary, where $I$ is an ideal of $R$ and $B$ is a finitely generated ideal of $R$) pair if every ring $A$ with $R\subseteq A\subseteq T$ satisfies $S$-accr. Using this concept, we give an $S$-version of several different known results.
Keywords : $S$-accr, $S$-Noetherian, pair of rings
Downloads: Full-text PDF   Full-text HTML

   

Copyright © Korean Mathematical Society.
(Rm.1109) The first building, 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd